# SDR ASOA20121009080

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 24,909 hours, 19,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Part number: 480CC01
- Part serial: 9890
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED ELECTRIC BURNING ODOR AFTER LANDING. MX INSPECTED AND REPLACED NOSE LANDING LIGHT CONTACTOR K0237.  OPS CHECKED WERE GOOD.
